Ivan Kaygorodov ; Karimbergen Kudaybergenov ; Inomjon Yuldashev - Local derivations of semisimple Leibniz algebras

cm:9274 - Communications in Mathematics, June 22, 2022, Volume 30 (2022), Issue 2 (Special Issue: CIMPA School "Nonassociative Algebras and Its Applications", Madagascar 2021) - https://doi.org/10.46298/cm.9274
Local derivations of semisimple Leibniz algebras

Authors: Ivan Kaygorodov ; Karimbergen Kudaybergenov ; Inomjon Yuldashev

We prove that every local derivation on a complex semisimple finite-dimensional Leibniz algebra is a derivation.


Volume: Volume 30 (2022), Issue 2 (Special Issue: CIMPA School "Nonassociative Algebras and Its Applications", Madagascar 2021)
Published on: June 22, 2022
Accepted on: June 20, 2022
Submitted on: March 30, 2022
Keywords: Mathematics - Rings and Algebras


Share

Consultation statistics

This page has been seen 94 times.
This article's PDF has been downloaded 60 times.